# SDR IPXA2018071831853

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 81,659 hours, 13,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP. FOUND THAT EMERGENCY LIGHTS WILL COME ON IN ARM POSITION AND WILL NOT TEST. ORDERED CONTROL RELAY R2-5700 AND CONTROL SWITCH $1-346. PERF T/S IAW FIM 33-51-02-00 AND OPERATIONAL TEST OF EMER LIGHT SYS IAW AMM 33-50-00-700-802. EMER LIGHT TEST PASS.
